Smooth backfitting in additive inverse regression

Annals of the Institute of Statistical Mathematics, Volume 68, Issue 4, 2013, Pages 827-853.

Cited by: 1|Views0

Abstract:

We consider the problem of estimating an additive regression function in an inverse regression model with a convolution type operator. A smooth backfitting procedure is developed and asymptotic normality of the resulting estimator is established. Compared to other methods for the estimation in additive models the new approach neither requ...More

Code:

Data:

Your rating :
0

 

Tags
Comments